# SDR USAASB95029

- Difficulty date: December 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N234US
- Make and model: Boeing 737201
- Aircraft serial: 22274
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Control
- Part number: 3609150
- Condition: Failed
- Location: Apu
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

FLT NR 8582 - RSW - AFTER SECOND APU START ATTEMPT APU FIRE LIGHT ILLUMINATED APU FIRE SWITCH PULLED AND BOTTLE DISCHARGED.  REMOVED AND REPLACED THE APU FCU.  ADJUSTED CRACK PRESSURE.  CLEANED SHROUD DRAINS.  REPLACED IGNITOR LEADS.  APU OPS NORMALLY.  (M)
